# SDR DALA2025041302856

- Difficulty date: April 9, 2025
- Submitted: April 13, 2025
- Operation: Air carrier
- Aircraft: N822DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31933
- Aircraft time: 33,845 hours, 13,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7150326) EMERGENCY AISLE LIGHT IN CEILING AT 30ABC IS INOP. REPLACED BATTERY PER B737 AMM 33-51. OPS CK NORMAL.
